# SDR IPXA11564617

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, DURING EP B757-5750-32298 NDI INSP, FOUND PREVIOUS REPAIR ON RT INBD FLAP UPPER SURFACE, HAS A 3" X 2" DEBONDED.  REPAIRED IAW SRM 51-70-17.
